# SDR USAA040714

- Difficulty date: September 11, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT, 3 INCH BY 3 INCH AREA, DELAMINATION, INBD AND OTBD ENDS LOWER SKIN.  REPLACED CORE, INSTALLED DOUBLER IAW SRM 51-70-10.
